|     

i have been bleeding since rough sex a week ago and have taken plan b twice am i ok

i have been bleeding since rough sex a week ago, and have taken plan b twice, am
i ok

Add Comment
  • 1 Answer(s)

    Hi,
    In all probability the bleeding is due to the rough sexual intercourse. It would help to avoid intercourse for some time and also apply some creams at the site and wear loose comfortable clothes. Or it could be due to vaginal infection too. The only way to know the confirmed cause is a clinical examination by an OBG specialist. It would be best to consult your doctor without any delay. Regards.

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.